MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 30° LONG ARTHROSCOPE SPEEDLOCK A/C

STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 30° LONG ARTHROSCOPE SPEEDLOCK A/C
Catalog Number 0502204030
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at (b)(4) for evaluation.Based on the (b)(4) service record, the reported failure [doctor hit tip with bur] was confirmed.According to (b)(4): scope has been evaluated as a level 3 repair due to the deep distal damage, as well as the dent in the needle.Probably root cause: customer use and/or handling.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported the scope looks like it sustained damage from a burr hitting the tip resulting in pieces breaking inside the patient.Cannot confirm if the pieces broke off were retrieved.

Brand Name
HD 4MM X 30° LONG ARTHROSCOPE SPEEDLOCK A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8069712
Report Number0002936485-2018-00690
Device Sequence Number1593942
Product Code HRX
UDI-Device Identifier07613327053623
UDI-Public07613327053623
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502204030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;